# SDR CA060110007

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 25,664 hours
- Engine: Ge CFM565A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201170000
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

OVEN NR 02-02-17535 OVEN NR 3 IN AFT GALLEY EMITTED AN ELECTRIC SHOCK TO F/A UPON TOUCHING IT.  MEL ERASED IN CCS AND CB PULLED AND COLLARED BY FLIGHT CREW.  REPLACED NR 3 OVEN CONTROLLER FUNCTION CHECK SATISFACTORY.
